Unfortunately there is still a lot of insulin left in your system which is why it will not go back up! Other than going to hospital to go on a glucose drip, if I was you I would keep drinking “real” drinks such as Pepsi, Coke, Gatorade … etc, sipping it throughout the day and keep eating slow reacting carbs too.
I would keep on trying to get back up that way and even if it means eating a lot more than usual and actually going higher than you should be, keep the insulin off for a bit until tomorrow! Then deal with the highs conservatively.
Have you been a lot more active than usual? Are you growing? These could all cause these random lows. I would also go to the endo as soon as possible. For some reason your insulin might be too high.
I find this happens to me if I am using the “human” insulins, Novorapid, Novamix etc. It took me 4 years to fight for the right to change to pork insulin which still works - and I do still get hypos if I forget to eat - but is a lot more natural and less, how shall I put it, harsh! That might be worth a try. It now only happens if I am in hospital when they put me on IV insulins. They do not use pork and I have had some extremely bad hypos with it and now refuse to let them do it, unless I am unconscious. Of course they are not happy with it, but hey, it is my body and I am far more trouble to them when they cannot get me back up!